Out of Microgynon 30 - what should I do?
I'm taking microgynon 30 and ran two packs together now I've finished the pack and it's only Sunday, normally I finish a pack on Tuesday, I don't know what to do.
Each pack of Microgynon should give you 3 weeks of active tablets (21 days). Assuming you ran two packs together, I suppose that you skipped the fourth week of inactive tablets and went right again to the active tablets in the second pack. This should have given you 6 total weeks of tablets, and you are right that you should have ended on the same day you started. The fact that you did not means that you must have accidentally skipped some pills or miscounted. I think what to do next depends a lot on what your normal use of Microgynon is like and what your primary care doctor recommends. For example, if you, with the help of your doctor, are running multiple packs together to skip periods, then what to do depends on whether it is time for you to have a period or not. If you do not take any more pills right now, you should have a period, but then restarting the pills again will require you to have another prescription on hand. Therefore, start by contacting your primary care doctor (or whichever doctor prescribed the pills for you) and explaining the situation to them. They will be able to help. Good luck!
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?